ISSN: 1304-7191 | E-ISSN: 1304-7205
Chebyshev nets in a subspace of a generalized weyl space
1Yıldız Technical University, Faculty of Science and Letters, Davutpaşa, ISTANBUL
Sigma J Eng Nat Sci 2005; 23(4): 24-30
Full Text PDF


Let m GW be m dimentional subspace of an n-dimensional subspace of an n-dimentional generalized Weyl space GWn and let δ = (v1, v2 ,..., vm ) be a net in m GW . In this paper the necessary and the sufficient condition that the net δ is to be a chebyshev net and a geodesic net relative to m GW and GWn is obtained.

Genelleştirilmiş weyl uzayının alt uzaylarında chebyshev şebekeleri
Sigma Journal of Engineering and Natural Sciences 2005; 4(23): 24-30

n boyutlu GWn genellleştirilmiş Weyl uzayının m boyutlu m GW alt uzayına ait bir şebeke δ = (v1, v2 ,..., vm ) olsun. Bu çalışmada δ şebekesinin m GW ve GWn e göre Chebyshev şebekesi ve jeodezik şebeke olması için gerek ve yeter koşullar elde edilmiştir.